MathSciNet Relay Station
MathSciNet bibliographic data
MR2023372 34K13 (34K20 34K60 92D25)
Fan, Meng; Wang, Ke; Wong, Patricia J. Y.; Agarwal, Ravi P. Periodicity and stability in periodic $n$-species Lotka-Volterra competition system with feedback controls and deviating arguments. Acta Math. Sin. (Engl. Ser.) 19 (2003), no. 4, 801–822.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement